MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-806
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had primary knee replacement with cr fixed bearing on (b)(6) 2016.Presented to surgeon with anterior knee pain and difficulty in flexing knee beyond 45 deg.The patella was not resurfaced during the primary procedure.The 6mm fixed bearing insert was replaced with a 5mm insert to address the flexion issue and the patella was resurfaced with an attune anatomic medialized implant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FB INSRT SZ 8 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10860235
Report Number1818910-2020-24905
Device Sequence Number19741366
Product Code JWH
UDI-Device Identifier10603295046011
UDI-Public10603295046011
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-806
Device Catalogue Number151620806
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight86